# SDR TWAA9806503

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND CORROSION ON AFT FACE OF FORMER FS 965 BETWEEN LONGERONS 29L AND 29R.  REMOVED CORROSION AND REPAIRED PER SRM 53-03, PG 4.  ACFT TT:  70,506 HOURS.  ACFT TC:  66,322.  (X)
